# SDR UATA2019101453203

- Difficulty date: September 18, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 30,709 hours, 56,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Frm 14
- Part time: 30,709 hours, 56,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME 14 WEB BUCKLED BETWEEN LH  & RH KEEL.  REPAIRED PER SRM.
